Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 273, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 14, 2005, 11:44 AM CDT for Jasper County, Missouri. It was in force for 14 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 14, 2005, 11:44 AM CDT (16:44 UTC)
- Expired
- Sep 14, 2005, 11:58 AM CDT
- In force
- 14 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Jasper County, MO
The radar
The Springfield radar (KSGF), 68 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 11:48 AM CDT | HAIL 0.75 | Sarcoxie, MO | |
| Sep 14, 11:48 AM CDT | HAIL 0.75 | Sarcoxie, MO | |
| Sep 14, 11:50 AM CDT | HAIL 0.88 | 1 E Sarcoxie, MO | |
| Sep 14, 11:50 AM CDT | HAIL 0.88 | 1 E Sarcoxie, MO | |
| Sep 14, 11:52 AM CDT | HAIL 1 | 2 N Sarcoxie, MO | |
| Sep 14, 11:52 AM CDT | HAIL 1 | 2 N Sarcoxie, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 309 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 141644 SVRSGF MOC097-141715- /O.NEW.KSGF.SV.W.0273.050914T1644Z-050914T1715Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1144 AM CDT WED SEP 14 2005 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEAST JASPER COUNTY IN SOUTHWEST MISSOURI. * UNTIL 1215 PM CDT. * AT 1142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR SARCOXIE...OR 16 MILES NORTHWEST OF MONETT...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN JASPER COUNTY...INCLUDING THE TOWNS OF SARCOXIE AND REEDS. THIS WARNING ALSO INCLUDES AREAS ALONG INTERSTATE 44 BETWEEN MILE MARKERS 25 AND 31. LAT...LON 3716 9422 3706 9423 3706 9406 3718 9407 $$ IZZI
1 follow-up statement
000 WWUS53 KSGF 141658 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1158 AM CDT WED SEP 14 2005 MOC097-141708- /O.CAN.KSGF.SV.W.0273.000000T0000Z-050914T1715Z/ JASPER MO- 1158 AM CDT WED SEP 14 2005 ...THE SEVERE THUNDERSTORM WARNING FOR JASPER COUNTY HAS BEEN CANCELLED... AT 1154 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3716 9422 3706 9423 3706 9406 3718 9407 $$ IZZI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 10:43 AM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Sep 14, 10:43 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1043 AM CDT WED SEP 14 2005 .UPDATE... SUBTLE SHORTWAVE EVIDENT AT 700MB ON REGIONAL PROFILER NETWORK SEEMS TO THE BE CULPRIT FOR THE CONVECTION OVER SOUTHEASTERN KANSAS. THIS FEATURE SHOULD TRANSLATE SLOWLY EASTWARD TODAY WITH A CONTINUED CHANCE OF ELEVATED CONVECTION ASSOCIATED WITH IT. COULD SEE PRECIP BEGIN TO TREND DOWNWARD ON COVERAGE THIS AFTERNOON SO KEPT HIGHEST POPS OUT WEST AND GRADUALLY TAPER TO SCHC POPS FOR NE CWA. STRATUS DECK OVER CENTRAL MISSOURI IS LURKING IMMEDIATELY BEHIND THE SURFACE BOUNDARY...WHICH IS SOMEWHAT DIFFICULT TO LOCATE IN THE DENSE NETWORK OF ASOSS. WHERE STRATUS IS NOW IT WILL BE SLOW TO BURN OFF TODAY AS MID/HIGH LEVEL CLOUDINESS ASSOCIATED WITH THE APPROACHING SHORTWAVE HINDERS INSOLATION AND SUBSEQUENT MIXING. IN THE STRATUS AREA HAVE CUT BACK ON TEMPS SEVERAL DEGREES...BUT HAVE A SNEAKY SUSPICION THAT HIGHS MAY STRUGGLE TO GET EVEN THAT WARM. UPDATED GRIDS AND TEXT PRODUCTS HAVE ALL BEEN SHIPPED AWAY. IZZI && .AVIATION... ABSOLUTE NIGHTMARE TRYING TO KEEP UP WITH TAFS TODAY AS BANK OF STRATUS BEHIND THE BOUNDARY OOZES EVER SO SLOWLY SOUTHWARD. STRATUS SHOULD SLOWLY LIFT TO MVFR AS THE DAY WEARS ON. AMMENDED TAFS TO ATTEMPT TO TIME THE ARRIVAL OF THE FRONT AND LIFR CIGS AT SGF...BUT WILL LIKELY NEED FURTHER AMMENDMENTS AS THE DAY GOES ON. IZZI && .DISCUSSION... MCS DEVELOPED AHEAD OF A COLD FRONT NOW MOVING THROUGH SE KS/WESTERN MO ATTM. CONVECTIVE OUTFLOW HAS OUTRUN THE COLD FRONT AND NOW EXTENDS FROM SOUTHERN IL INTO SOUTH CENTRAL MO. CONVECTIVE COMPLEX HAS BECOME MORE WSW-ENE ORIENTED OVER SOUTHERN MO...PARALLEL TO THE 700-500MB FLOW. LOW LEVEL JET STILL FEEDING INTO THE SOUTHERN PORTION OF THE COMPLEX...SO SOUTHERN PORTIONS OF THE CONVECTION WILL LIKELY LAG OVER SOUTHERN MO WELL INTO THE MORNING HOURS...IF NOT MOST OF THE DAY. STORMS NOW ELEVATED...BUT MIDLEVEL INSTABILITY AND DEEP SHEAR WITH VIGOROUS MIDLEVEL FLOW MAY RESULT IN ANOTHER WARNING OR TWO THIS MORNING....BUT TSTM WATCH WILL LIKELY BE DROPPED AT 0900Z. WILL CONTINUE FAIRLY HIGH RAIN CHANCES TODAY OVER SOUTHERN MO...ESPECIALLY THIS MORNING. WILL TAPER RAIN CHANCES OFF OVER THE NORTHERN CWA. 250MB UPPER DIFFLUENT FLOW OVER THE FORECAST AREA ATTM WILL GRADUALLY SHIFT EAST OF THE REGION THIS MORNING AS COUPLED 250MB JET SHIFTS EAST OF THE AREA. NEXT IN A SERIES OF SHORTWAVES WILL EJECT ENE INTO THE AREA TONIGHT. STRONG LIFT WILL DEVELOP ONCE AGAIN THIS EVENING IN THE RIGHT ENTRANCE REGION OF A 250/300 JET MAX ASSOCIATED WITH THIS NEXT DISTURBANCE. EXPECT THAT SEVERE CONVECTION WILL DEVELOP OVER ALONG THE W-E ORIENTED FRONT ALONG THE RED RIVER IN NORTHERN TX/SW OK THIS AFTERNOON....THEN PROPAGATE EAST INTO AR/SOUTHERN MO TONIGHT AS LOW LEVEL MOISTURE FEED VEERS INTO THE AREA. STORMS WILL BE SLIGHTLY ELEVATED...BUT HAIL AND SOME STRONG/SEVERE WIND GUSTS WILL BE POSSIBLE WITH BOWING SEGMENTS...MUCH LIKE TONIGHT...ALTHOUGH SEVERE THREAT WILL LIKELY BE SOMEWHAT GREATER JUST TO THE SOUTH OVER OK/AR. MAIN THREAT WILL BE ALONG AND SOUTH OF HWY 60 FOR THE SGF CWA. LOCALLY HEAVY RAIN WILL BE POSSIBLE AGAIN WITH THE FRONTAL BOUNDARY BEING NEARLY PARALLEL TO THE MIDLEVEL FLOW...BUT BETTER MOISTURE ADVECTION SEEMS TO BE ALONG THE AR/MO BORDER AND POINTS SOUTH. SHORTWAVE NOW OVER SOUTHERN CA WILL MOVE QUICKLY THROUGH THE AREA THURSDAY IN THE WAKE OF THE WEDNESDAY NIGHT DISTURBANCE...AND WITH THE 850MB STILL POSITIONED OVER SOUTHERN MO...WILL MAINTAIN SOME FAIRLY HIGH RAIN CHANCES FOR SOUTHERN MO THROUGH THURSDAY MORNING...THEN WILL GRADUALLY TAPER RAIN CHANCES OFF AS A FLAT UPPER RIDGE BEGINS TO MOVE INTO THE AREA THURSDAY NIGHT. COOLER TEMPERATURES EXPECTED...ESPECIALLY ON THURSDAY WITH NE SFC WIND AND CLOUD COVER. GUIDANCE TEMPERATURES IN THE LOW/MID 70S FOR KSGF. WILL PROBABLY TREND TOWARD THE SLIGHTLY WARMER ETA MOS. MADE NO CHANGES TO EXTENDED PERIODS. DSA && SGF WATCHES/WARNINGS/ADVISORIES... .MO...TSTM WATCH TIL 0900 GMT FOR PORTIONS OF SOUTHERN MO/SE KS. .KS...NONE. WFO SGF
Hazardous weather outlook, Sep 14, 5:08 AM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE SPRINGFIELD MO 508 AM CDT WED SEP 14 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-151015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 508 AM CDT WED SEP 14 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS. A FEW THUNDERSTORMS WILL BE CAPABLE OF WIND GUSTS OVER 60 MPH...ONE INCH HAIL...HEAVY RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING. THE BEST CHANCES FOR SEVERE WEATHER WILL BE AFTER MIDNIGHT. DISCUSSION: ONGOING THUNDERSTORMS OVER SOUTH CENTRAL MISSOURI WILL CONTINUE TO MOVE EAST OF THE AREA EARLY THIS MORNING. ADDITIONAL SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER SOUTHERN MISSOURI TODAY ALONG AND JUST NORTH OF A FRONTAL BOUNDARY THAT WILL BECOME SITUATED FROM NORTHERN TEXAS INTO NORTHERN ARKANSAS BY LATE THIS AFTERNOON. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP LATER IN THE DAY OVER THE RED RIVER VALLEY OF OKLAHOMA AND TEXAS...AND THESE STORMS ARE EXPECTED TO ORGANIZE INTO ANOTHER STORM COMPLEX. THE NORTHERN PORTION OF THIS STORM COMPLEX WILL AFFECT PORTIONS OF SOUTHEAST KANSAS AND SOUTHERN MISSOURI LATE TONIGHT. WHILE THUNDERSTORMS WILL BE POSSIBLE OVER THE ENTIRE OUTLOOK AREA...THE BEST OVERALL CHANCES FOR SEVERE WEATHER AND HEAVY RAIN WILL BE IN COUNTIES ALONG AND SOUTH OF MISSOURI HIGHWAY 60 IN SOUTHERN MISSOURI LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN UPPER LEVEL DISTURBANCE WILL BRING A CHANCE FOR ADDITIONAL THUNDERSTORMS WITH HEAVY RAINFALL DURING THE DAY THURSDAY...AGAIN...MAINLY IN COUNTIES ALONG AND SOUTH OF MISSOURI HIGHWAY 60. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, Sep 14, 8:42 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0842 AM CDT WED SEP 14 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 8 SE WARSAW 38.17N 93.28W
09/13/2005 BENTON MO PUBLIC
TREE BLOWN DOWN ON FENCE
SCHULTZLocal storm report, Sep 14, 8:59 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0859 AM CDT WED SEP 14 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG 1 SE ROLLA 37.94N 91.76W
09/13/2005 PHELPS MO PUBLIC
TREE BLOWN DOWN
SCHULTZSpecial weather statement, Sep 14, 10:37 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1037 AM CDT WED SEP 14 2005 KSZ101-141630- CHEROKEE- 1037 AM CDT WED SEP 14 2005 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN AND CENTRAL CHEROKEE COUNTY UNTIL 1130 AM CDT... AT 1033 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS FROM COLUMBUS TO CHETOPA. THESE STORMS ARE MOVING EAST AT 20 MPH AND WILL PRODUCE TORRENTIAL DOWNPOURS AND WIND GUSTS TO 30 MPH. HEAVY RAINFALL AMOUNTS IN EXCESS OF AN INCH IN 45 MINUTES ARE POSSIBLE WITH THESE STORMS...AND THIS COULD LEAD TO SOME PONDING OF WATER IN LOW SPOTS. THE STORMS WILL BE... NEAR MELROSE BY 1055 AM CDT. NEAR BAXTER SPRINGS BY 1125 AM CDT. NEAR GALENA BY 1130 AM CDT. IZZI
Local storm report, Sep 14, 11:15 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1115 AM CDT WED SEP 14 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG ICONIUM 38.12N 93.55W
09/13/2005 ST.CLAIR MO UTILITY COMPANY
TREES AND POWERLINES DOWN WITH POWER OUTAGES.
0850 PM TSTM WND DMG EL DORADO SPRINGS 37.87N 94.03W
09/13/2005 CEDAR MO UTILITY COMPANY
TREES AND POWER LINES DOWN.
1000 PM TSTM WND DMG LEBANON 37.68N 92.67W
09/13/2005 LACLEDE MO UTILITY COMPANY
TREE LIMBS ON POWER LINES WITH POWER OUTAGES.
1042 PM TSTM WND GST SPRINGFIELD 37.20N 93.30W
09/13/2005 65 MPH GREENE MO AMATEUR RADIO
REPORTED NEAR THE INTERSECTION OF BATTLEFIELD AND
CAMPBELL AVE
1054 PM TSTM WND GST FAIR GROVE 37.38N 93.15W
09/13/2005 60 MPH GREENE MO FIRE DEPT/RESCUE
ESTIMATED 50-60 MPH GUSTS.
1130 PM TSTM WND DMG MOUNTAIN GROVE 37.13N 92.27W
09/13/2005 WRIGHT MO UTILITY COMPANY
TREE LIMBS DOWN ON POWER LINES WITH POWER OUTAGES.
1139 PM TSTM WND DMG JADWIN 37.48N 91.58W
09/13/2005 DENT MO UTILITY COMPANY
POWER LINES DOWN
1210 AM TSTM WND DMG WILLOW SPGS 37.00N 91.97W
09/14/2005 HOWELL MO PUBLIC
BUILDING UNDER CONSTRUCTION DAMAGED.
SCHULTZSpecial weather statement, Sep 14, 11:38 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1138 AM CDT WED SEP 14 2005 MOZ088-141655- JASPER- 1138 AM CDT WED SEP 14 2005 ...SIGNIFICANT WEATHER ADVISORY FOR JASPER COUNTY UNTIL 1200 PM CDT... AT 1137 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SARCOXIE...OR 17 MILES NORTHWEST OF MONETT...AND MOVING EAST AT 25 MPH. PEOPLE IN SOUTHEASTERN JASPER COUNTY...INCLUDING THE CITY OF SARCOXIE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. IZZI
Local storm report, Sep 14, 11:40 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1140 AM CDT WED SEP 14 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG 1 E AVA 36.95N 92.63W
09/13/2005 DOUGLAS MO UTILITY COMPANY
TREE BLOWN DOWN ON POWER LINE
SCHULTZThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 8:07 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 53 min |
| Sep 13, 8:20 PM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Sep 13, 8:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory | 47 min |
| Sep 13, 8:37 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Vernon | 23 min |
| Sep 13, 8:46 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Morgan, Polk | 44 min |
| Sep 13, 8:57 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade | 48 min |
| Sep 13, 9:06 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 69 min |
| Sep 13, 9:19 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Greene, Laclede, Maries, Miller and 2 more | 56 min |
| Sep 13, 9:44 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade | 61 min |
| Sep 13, 9:48 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence, Newton | 27 min |
| Sep 13, 10:12 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Dade, Lawrence, Newton | 48 min |
| Sep 13, 10:16 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Laclede, Maries, Phelps, Pulaski, Webster and 1 more | 44 min |
| Sep 13, 10:53 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 40 min |
| Sep 13, 10:58 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dent, Douglas, Stone, Taney, Texas and 1 more | 47 min |
| Sep 13, 10:58 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dent, Douglas, Stone, Taney, Texas and 1 more | 47 min |
| Sep 13, 11:44 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Douglas, Howell, Ozark, Shannon, Taney and 1 more | 46 min |
| Sep 14, 12:33 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 25 min |
| Sep 14, 12:35 AM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 40 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.